Jump to content
Important Survey - Please Participate ×

risk of seizures..


[su...]

Recommended Posts

Hi Sun, As you tapered off of K, rather then c/t, you should have no risk of this concern.  Did you have a diagnosis of seizures prior to be on K?

Pattylu

Link to comment
Share on other sites

No, I was prescribed K for anxiety, not for seizures. Never had one and never been at risk for one. I just read that quitting the K can cause them, but wasn't sure when and if I was at risk. I am just a worrywart- I get tremors in my sleep and then I stay awake worrying that I am going to have a seizure. Thanks for your reply, it puts my mind at ease!!! 8)
Link to comment
Share on other sites

While coming off .125mg of clonazepam is a little higher than most of us can comfortably do, that is usually well outside the normal range of inducing seizures.  Everyone is different, but I think you almost definitely have nothing to worry about.

 

:)

Link to comment
Share on other sites

Hi sun, yes everything is a worry from the symptoms from these drugs.  You will not have seizures, as you did not do c/t.  The tremors, as scary & difficult as they ate wds.  It's the effect from the drug.  Just know it will not hurt you in any way.  It's just hard to experience.  You,ll be ok, just try the it, it's hard, but you can, just know it's the effect to your cns from the dru.  To help, remember your blood sugar is effected from the effect from is drug to yur system.  You need to eat as heahly d you can; higher protein, veggies, lower carb..  Have. Good balance of ratio with ll.  Truly the best cord I with a hypoglycemia dirt. You can find the google.  You will br fine, this stuff really does end.  Always, Pattyluo
Link to comment
Share on other sites

×
×
  • Create New...